Lenalidomide Induced Late-Onset Acute Respiratory Distress Syndrome


KARAMAN A. , ÖMEROĞLU M. , Emet M., KERGET B. , Subasi I. D. , ALPER F.

Eurasian Journal of Medicine, vol.48, no.3, pp.228-229, 2016 (Journal Indexed in ESCI) identifier identifier identifier

  • Publication Type: Article / Article
  • Volume: 48 Issue: 3
  • Publication Date: 2016
  • Doi Number: 10.5152/eurasianjmed.2015.0150
  • Title of Journal : Eurasian Journal of Medicine
  • Page Numbers: pp.228-229

Abstract

A 77-year-old man with multiple myeloma (MM) presented with shortness of breath to the emergency department. He also had history of chronic obstructive pulmonary disease, chronic pulmonary embolism and nephrectomy due to malignancy 10 years ago. He had been treated for 9 months with lenalidomide because of MM. He diagnosed with adult respiratory distress syndrome due to lenalidomide. We aimed to demonstrate late onset and destructive effects of lenalidomide on the lungs.